# SDR FDEA201411193803

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270277203400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOORBOARD BETWEEN FRAME 57.1 - 58 BL -Y450 & -Y953 IS CRACKED.  FABRICATED FLOOR PANEL ON T14 1104507 IAW DWG SRZ 25-005.  INSTALLED FLOOR PANEL IAW AMM 53-10-25-04-02 & SEALED AREA IAW SRM 51-24-00.  CLASSIFIED AS CAT A MAJOR REPAIR.
